# SDR SWAA2023062061170

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT CHARGER ASSY SUPPLY AND BATTERY PACK BTW STA 727C AND STA 727D ON STRINGER 17 LT SIDE AT PASSENGER CABIN 2023-330227<[01] REPLACED EMERGENCY LIGHT CHARGER ASSY SUPPLY AND BATTERY PACK BTW STA 727C AND STA 727D ON STRINGER 17 LT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 AND AMM 33-51-06-960-806 ; TEST IS GOOD;[02] TASK COMPLETED
